MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012629-59
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspection was performed on the returned device.The dislodged stent was not confirmed.The stent implant was stationary on the balloon but not between the markers.The failure to advance and difficulty removing was unable to be replicated as it was based on case circumstances.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported revealed no other incidents.The investigation determined that the reported difficulties appear to be due to case circumstances.The failure to advance was likely due to anatomical conditions which were described as heavily calcified.Additionally, after the failed attempt to advance, it is likely that the stent damage occurred during removal due to interaction with the sheath.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that this was a percutaneous intervention treating an iliac artery, heavily calcified lesion.A 6fr sheath was placed left pedal access and a 6.0 omnilink elite stent delivery system (sds) advanced.The sds had failed to cross the heavily calcified iliac lesions due to anatomy.During sds removal, difficulty was noted with the sds within the sheath.The stent dislodged in the sheath.The sheath and sds were removed from the anatomy as a single unit without further issues.Nothing was left inside the anatomy besides the guide wire.Another sheath was placed and procedure continued using another omnilink elite.There were no adverse patient effects and no clinically significant delay.No additional information was provided regarding this issue.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8433960
Report Number2024168-2019-02120
Device Sequence Number1650945
Product Code NIO
UDI-Device Identifier08717648179549
UDI-Public08717648179549
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number1012629-59
Device Lot Number6061841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 6F
Patient Age65 YR
Patient Weight64